[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Ethics Considerations::
Contact us::
Site Facilities::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
Indexing and Abstracting



 
..
Social Media

..
Licenses
Creative Commons License
This Journal is licensed under a Creative Commons Attribution NonCommercial 4.0
International License
(CC BY-NC 4.0).
 
..
Similarity Check Systems


..
:: Volume 17, Issue 1 (9-2023) ::
JSS 2023, 17(1): 0-0 Back to browse issues page
On Some Reliability Concepts in Fuzzy Environment
Mahdieh Mozafari , Mohammad Khanjari Sadegh * , Gholamreza Hesamian
Abstract:   (1883 Views)
In this paper, some reliability concepts have been investigated based on the α-pessimistic and its relationship with the α-cut of a fuzzy number. For this purpose, if the lifetime distribution of the system components is known, using the definition of the scale fuzzy random variable, based on α-pessimistic, some reliability criteria have been investigated. Also, suppose the lifetime distribution of the components is unknown or only the fuzzy observations of the lifetime of the features are available. In that case, the empirical distribution function of the fuzzy data is used to estimate the reliability, and some examples are provided to illustrate the results.
 
Keywords: α-pessimistic, Failure rate, Fuzzy random variable, Fuzzy-scale random variable, Survival function.
Full-Text [PDF 851 kb]   (1656 Downloads)    
Type of Study: Research | Subject: Fuzzy Statistics
Received: 2022/06/19 | Accepted: 2022/11/29 | Published: 2023/07/11
References
1. Akbari‎, ‎M‎. ‎G‎. ‎and Hesamian‎, ‎G‎. ‎(2020)‎, ‎Time-Dependent Intuitionistic Fuzzy System Reliability Analysis‎, Soft Computing‎, 24‎, ‎14441-14448‎. [DOI:10.1007/s00500-020-04796-w]
2. Gil‎, ‎M‎. ‎A.‎, ‎López-Díaz‎, ‎M‎. ‎and Ralescu‎, ‎D‎. ‎A‎. ‎(2006)‎, ‎Overview on the Development of Fuzzy Random Variables‎, Fuzzy Sets Systems‎, 157‎, ‎2546-2557‎. [DOI:10.1016/j.fss.2006.05.002]
3. ‎Grzegorzewski‎, ‎P‎. ‎(1998)‎, ‎Statistical Inference about the Median From Vague Data‎, Control and Cybernetics‎, 27‎, ‎447-464‎.
4. Hesamian‎, ‎G‎. ‎R‎. ‎and Chachi‎, ‎J‎. ‎(2015)‎, ‎Two-Sample Kolmogorov-Smirnov Fuzzy Test for Fuzzy Random Variables‎, Statistical Papers‎, 56‎, ‎61-82‎. [DOI:10.1007/s00362-013-0566-2]
5. Hesamian‎, ‎G.‎, ‎Akbari‎, ‎M‎. ‎G‎. ‎and Zendehdel‎, ‎J‎. ‎(2019)‎, ‎Location and Scale Fuzzy Random Variables‎, International Journal of Systems Science‎, ‎229-241‎. [DOI:10.1080/00207721.2019.1701131]
6. Huang‎, ‎H‎. ‎Z‎. ‎(1995)‎, ‎Reliability Analysis Method in the Presence of Fuzziness Attached to Operating Time‎, Microelectronics Reliability‎, 35‎, ‎1483-1487‎. [DOI:10.1016/0026-2714(94)00173-L]
7. Jiang‎, ‎C‎. ‎and Chen‎, ‎C‎. ‎(2003)‎, ‎A Numerical Algorithm of Fuzzy Reliability‎, Reliability Engineering and System Safety, 80‎, ‎299-307‎. [DOI:10.1016/S0951-8320(03)00055-3]
8. Krätschmer‎, ‎V‎. ‎(2001)‎, ‎A Unified Approach to Fuzzy Random Variables‎, Fuzzy Sets and Systems‎, 123‎, ‎1-9‎. [DOI:10.1016/S0165-0114(00)00038-5]
9. ‎Kruse‎, ‎R‎. ‎and Meyer‎, ‎K‎. ‎D‎. ‎(1987)‎, ‎Statistics with Vague Data‎, Netherlands‎, ‎Springer‎. [DOI:10.1007/978-94-009-3943-1_8]
10. ‎Kwakernaak‎, ‎H‎. ‎(1978)‎, ‎Fuzzy Random Variables-I‎. ‎Definition and Theorem‎, Information Sciences‎, 15‎, ‎1-29‎. [DOI:10.1016/0020-0255(78)90019-1]
11. ‎Kwakernaak‎, ‎H‎. ‎(1979)‎, ‎Fuzzy Random Variables-II‎. ‎Algorithms and Examples for the Discrete Case‎, Information Sciences, 17‎, ‎253-278‎. [DOI:10.1016/0020-0255(79)90020-3]
12. Lehmann‎, ‎E‎. ‎L‎. ‎and Romano‎, ‎J‎. ‎P‎. ‎(2005)‎, ‎Testing Statistical Hypotheses‎, Springer Press‎, ‎Berlin‎.
13. ‎Liu‎, ‎B‎. ‎(2013)‎, ‎Uncertainty Theory‎, Springer Prees‎, ‎Berlin‎.
14. ‎Marco‎, ‎A.‎, ‎David‎. ‎S.‎, ‎Mario‎, ‎C‎. ‎and Rolando‎, ‎J‎. ‎(2021)‎, ‎Fuzzy Reliability Centered Maintenance Considering Personnel Experience and Only Censored Data‎, Computers and Industrial Engineering‎, DOI‎: ‎doi.org/10.1016/j.cie.2021.107440‎.
15. ‎Puri‎, ‎M‎. ‎L‎. ‎and Ralescu‎, ‎D‎. ‎A‎. ‎(1986)‎, ‎Fuzzy Random Variables‎, Journal of Mathematical Analysis and Applications, 114, ‎409-422‎. [DOI:10.1016/0022-247X(86)90093-4]
16. ‎Saeidi‎, ‎A‎. ‎R.‎, ‎Akbari‎, ‎M‎. ‎G‎. ‎and Doostparast‎, ‎M‎. ‎(2014)‎, ‎Hypotheses Testing with the Two Parameter Pareto Distribution on the Basis of Records in Fuzzy Environment‎, Kybernetika‎, 50‎, ‎744-757‎. [DOI:10.14736/kyb-2014-5-0744]
17. ‎Sedra‎, ‎A‎. ‎and Smith‎, ‎K‎. ‎(2004)‎, ‎Microelectronic Circuits‎, United Kingdom‎: ‎Oxford University Press‎.
18. ‎Shao‎, ‎J‎. ‎(2004)‎, ‎Mathematical Statistics‎, Springer Press‎, ‎Berlin‎.
19. ‎Shapiro‎, ‎F‎. ‎A‎. ‎(2009)‎, ‎Fuzzy Random Variables‎, Insurance‎: ‎Journal of Mathematical Economics, 44‎, ‎307-314‎. [DOI:10.1016/j.insmatheco.2008.05.008]
20. ‎Wied‎, ‎D‎. ‎and Weißbach‎, ‎R‎. ‎(2012)‎, ‎Consistency of the Kernel Density Estimator‎: ‎a Survey‎, Statistical Papers‎, 53‎, ‎1-21‎. [DOI:10.1007/s00362-010-0338-1]
21. ‎Zadeh‎, ‎L‎. ‎A‎. ‎(1965)‎, ‎Fuzzy Sets‎, Information Control, 8‎, ‎338-356‎. [DOI:10.1016/S0019-9958(65)90241-X]
22. ‎Zendehdel‎, ‎J.‎, ‎Rezaei‎, ‎M.‎, ‎Akbari‎, ‎M‎. ‎G.‎, ‎Zarei‎, ‎R‎. ‎and Alizadeh Noughabi‎, ‎H‎. ‎(2017)‎, ‎A Novel Approach for Modeling System Reliability Characteristics in an Imprecise Environment‎, Journal of Mathematical Modeling‎, DOI‎: ‎doi.org/10.22124/jmm.2022.20487.1836‎.
23. ‎Zendehdel‎, ‎J.‎, ‎Zarei‎, ‎R‎. ‎and Akbari‎, ‎M‎. ‎G‎. ‎(2022)‎, ‎Testing Exponentiality for Imprecise Data and Its Application‎, Soft Computing‎, 22‎, ‎3301-3312‎. [DOI:10.1007/s00500-017-2566-y]
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mozafari M, Khanjari Sadegh M, Hesamian G. On Some Reliability Concepts in Fuzzy Environment. JSS 2023; 17 (1)
URL: http://jss.irstat.ir/article-1-808-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 17, Issue 1 (9-2023) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences

Persian site map - English site map - Created in 0.06 seconds with 45 queries by YEKTAWEB 4700